MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC CATH PKGD: WEDGE 6 FR 110 CM; CATHETER, FLOW DIRECTED

ARROW INTERNATIONAL LLC CATH PKGD: WEDGE 6 FR 110 CM; CATHETER, FLOW DIRECTED
Catalog Number AI-07126
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that "the md was unable to pass the wire through the catheter.There was no harm to the patient".Additional information received states that there was no patient consequences, no medical intervention required, the current status of the patient is "unknown".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The reported complaint for "unable to pass the wire through the catheter" was not confirmed upon investigation of the returned sample.The customer returned a 6fr.Wedge 110cm catheter with the original packaging lidstock (inp-4) for investigation.The sample was returned in a cardboard box and was in a bio-hazard bag (inp-1, inp-2).Upon return, the supplied control stroke syringe was noted connected to the inflation lumen stopcock; no damage or abnormalities were noted to the returned control stroke syringe (inp-5).The inflation lumen stopcock was in the open position (inp-5, inp-6).The recommended volume capacity of the balloon is 1.0cc (inp-6).Upon microscopic inspection, the balloon appeared typical; no visual damage or abnormalities were noted to the balloon (inp-9).Upon inspection, no damage or obvious blockage was noted at the tip of the catheter (inp-8).Upon microscopic inspection, no blockage or abnormalities were noted to the distal opening of the injection lumen (inp-10).No visual damage or abnormalities were noted to the returned sample.No condensation was noted within the inflation lumen extension line.Dried blood was noted on the exterior surfaces of the catheter; dried/liquid blood was noted within the injection lumen extension line (inp-7).The inflation lumen was injected with 1.0cc of air using the returned control stroke syringe.The balloon inflated symmetrically (anp-1, anp-2).One side of the balloon measured approximately 4mm and the other side measured approximately 4mm.The balloon did meet specifications per graphic of radius ratio less than or equal to 1.5.Also, the balloon inflated symmetrically (anp-1, anp-2) and it deflated in less than 3 seconds when the syringe was removed per specification.No pull away was noted after the tug test.The balloon was placed in water and air was injected into the inflation lumen again.No leak was noted.The injection lumen was aspirated and flushed.Dried blood was noted.A lab inventory 0.025in guidewire was back loaded through the distal tip.No resistance was noted; the guidewire was able to advance through the injection lumen.Some blood was noted.The guidewire was front loaded through the injection extension line.No resistance was noted; the guidewire was able to advance through the injection lumen.No blood or debris was noted.Based on a review of the device history record (dhr), the product met specification upon release.The returned device passed visual and functional test specifications.No further action was required at this time.Teleflex will continue to monitor and trend on complaints of this nature.Other remarks: n/a.Corrected data: n/a.

Brand Name
CATH PKGD: WEDGE 6 FR 110 CM
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key18519489
Report Number3010532612-2024-00060
Device Sequence Number20502263
Product Code DYG
UDI-Device Identifier00801902002877
UDI-Public00801902002877
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K892530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Catalogue NumberAI-07126
Device Lot Number16F23L0004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2024
Supplement Date Received by Manufacturer02/01/2024
Initial Report FDA Received Date01/16/2024
Supplement Report FDA Received Date02/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown